I am currently experiencing extreme anxiety, depression, and insomnia and i need help. I have been on trazodone before, but I wasn't taking high blood pressure meds then and now I wonder if it is safe to start back on trazodone. I am going to see my doctor tomorrow and I would like to ask her to put me on trazodone only if it is safe.
8 Aug 2012
Hello cjdixon. Trazodone can cause hypotension, or low blood pressure. I could not find any issues in regards to high blood pressure and taking Trazodone but there could be a possible interaction between your blood pressure medications and the Trazodone. Your doctor could best suggest what would be the safest route to go. Regards, pledge
9 Aug 2012
I have high blood pressure and also take Trazodone, 150mg at bedtime with no problems. The blood pressure meds I take are Amlodipine 5mg x1/day, Metopol 100mg x2/day as well as 81mg low dose asprin x1/day. Keep in mind that while Trazodone is considered an antidepressent it is used now a days mainly for insomnia and from what I have read it there are many better meds for your depression/anxiety. In my case I'm taking (generic) Prozac for my depression and (generic) Buspar for the anxiety. This combination works great for me but you still MUST consult with your dr. as not all meds work the same way for all people.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my mother has high blood pressure and heart problems,but needs to take something for anxiety that doesnt go against her other pills,Iam searching ...
2 answers • 1 Feb 2011
I have not had rebound hypertension (I have stopped because of hypotension and I never had high blood pressure anyway) but it is mainly sweating and ...
1 answer • 6 Jun 2011
... along with 15 mg of mirtazapine & 20 mg of paroxetine, to help with depression, anxiety and insomnia. My problem is that these medications ...
5 answers • 28 Sep 2013